# SDR AALA20060655

- Difficulty date: September 5, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY PATH LIGHT AT SEAT 3E INOPERATIVE.  RESECURED ELECTRICAL CONNECTION AT SEAT 3E FOR INOPERATIVE EMERGENCY PATH LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
